# SDR UF6A990502

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Failed
- Location: Bs 234
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5721 - FLOOR EMERGENCY LIGHT ON LEFT SIDE OF GALLEY INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB.  SYSTEM OPS CHECKED GOOD.  (M)
